Discussions that mention lipitor

Open to All Other Health Topics board


first time using the Board.

Strange feeling in upper legs for 5 sec,than notice weakness or leg aches
in both legs.Day 2 same ,after that weakness or leg aches.

Started a new med Norasc two week ago,Doc said not related.Last 6
months on Lipitor,I think may be related???


Thanks
Two of my freinds have had supposed leg problems [weakness and some pain] while being on Lipitor.I noticed they both were on 20mg or more strength doses and both of them 65+ in age.
I am also on Lipitor 66years old and only on 10mg for about one year now and dont seem to have as much problems as they have claimed and am going to ask the doctor if this is a big problem with the statin drugs. The positive about this drug is all users usually really bring their cholesterol and lipid numbers down considerably very fast. I went from 227 to 135 in about one month and my two freinds had similar results so I have to be happy with that and will contiue unless i have similar symptoms of leg problems. They say if you do have problems to tell your doctor. You also have to take periodic blood tests to see how your kidneys react to the statin drugs. Good Luck.
I can't believe the statins are still being prescribed. I tried both Lipitor and Crestor, same side effects, Crestor has a little more fun to deal with, hematuria and protein spilling into the kidneys. My legs felt like restless leg syndrome and my back was starting to get that same uncomfortalble ache.

Thank goodness when I started losing weight, my cholesterol and triglycerides came right down and fortunately, I don't need any medication for that anymore.